MathSciNet Relay Station
MathSciNet bibliographic data
MR1027945 16A24 (17B35 57M25 58F07 81E40 82A69)
Majid, Shahn Quasitriangular Hopf algebras and Yang-Baxter equations. Internat. J. Modern Phys. A 5 (1990), no. 1, 1–91.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement